Proceedings of the Japan Academy

A note on statistical metric spaces

Itaru Kurosaki

Full-text: Open access

Article information

Source
Proc. Japan Acad. Volume 40, Number 6 (1964), 396-399.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
http://projecteuclid.org/euclid.pja/1195522718

Mathematical Reviews number (MathSciNet)
MR0171310

Zentralblatt MATH identifier
0124.09301

Digital Object Identifier
doi:10.3792/pja/1195522718

Subjects
Primary: 60.99

Citation

Kurosaki, Itaru. A note on statistical metric spaces. Proc. Japan Acad. 40 (1964), no. 6, 396--399. doi:10.3792/pja/1195522718. http://projecteuclid.org/euclid.pja/1195522718.


Export citation

References

  • [1] B. Schweizer and A. Sklar: Statistical metric spaces. Pacific J. of Math., 10, no. 1 (1960).
  • [2] B. Schweizer, A. Sklar, and E. Thorp: The metrization of statistical metric spaces. Pacific J. of Math., 10, no. 2 (1960).
  • [3] E. Thorp: Best possible triangular inequalities for statistical metric spaces. Proc. American Math. Soc, 11 (1960).
  • [4] E. Thorp: Generalized topologies for statistical metric spaces. Fund. Math., LI, no. 1 (1962).
  • [5] B. Schweizer and A. Sklar: Triangle inequalities in a class of statistical metric spaces. J. of London Math. Soc, no. 152 (1963).